# SDR HALA2014121500212

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 281139
- Aircraft time: 48,983 hours, 8,881 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 0111F716
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FMC IS INOPERATIVE.   R & R NR 2 FMC IAW AMM 34-61-00,34-61-01, OK FOR SERVICE.
